# SDR TWAA9913605

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1317
- Condition: Broken
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT THE MID LAVATORY AND AT ROW 5.  REPAIRED BROKEN WIRES AT THE MID LAV, AND REPLACED TWO LAMPS AT ROW 5.  CHECK-C 10-24-98 LAX.
